Revista Matemática Iberoamericana


Full-Text PDF (251 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 3, 1996, pp. 653–667
DOI: 10.4171/RMI/210

Published online: 1996-12-31

Transformée en paquets d'ondelettes des signaux stationnaires: comportement asymptotique des densités spectrales

Loïc Hervé[1]

(1) Université de Rennes I, France

We consider quadrature mirror filters, and the associated wavelet packet transform. Let $X = \{X_n \} _{n \in \mathbb Z}$ be a stationary signal which has a continuous spectral density, $f$. We prove that the $2^n$ signals, obtained from $X$ by $n$ iterations of the transform, " converge" to white noises when $n \rightarrow + \infty$. If $f$ is holderian, the convergence rate is exponential.

No keywords available for this article.

Hervé Loïc: Transformée en paquets d'ondelettes des signaux stationnaires: comportement asymptotique des densités spectrales. Rev. Mat. Iberoam. 12 (1996), 653-667. doi: 10.4171/RMI/210